For a graph
$$ |
where
As an application of our results we obtain improved bounds on
Publié le :
DOI : 10.4171/aihpd/108
Mots-clés : Anti-ferromagnetic Potts model, counting proper colourings, partition function, approximation algorithm, complex zeros
@article{AIHPD_2021__8_3_459_0, author = {Bencs, Ferenc and Davies, Ewan and Patel, Viresh and Regts, Guus}, title = {On zero-free regions for the anti-ferromagnetic {Potts} model on bounded-degree graphs}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {459--489}, volume = {8}, number = {3}, year = {2021}, doi = {10.4171/aihpd/108}, mrnumber = {4321222}, zbl = {1479.82007}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/108/} }
TY - JOUR AU - Bencs, Ferenc AU - Davies, Ewan AU - Patel, Viresh AU - Regts, Guus TI - On zero-free regions for the anti-ferromagnetic Potts model on bounded-degree graphs JO - Annales de l’Institut Henri Poincaré D PY - 2021 SP - 459 EP - 489 VL - 8 IS - 3 UR - https://www.numdam.org/articles/10.4171/aihpd/108/ DO - 10.4171/aihpd/108 LA - en ID - AIHPD_2021__8_3_459_0 ER -
%0 Journal Article %A Bencs, Ferenc %A Davies, Ewan %A Patel, Viresh %A Regts, Guus %T On zero-free regions for the anti-ferromagnetic Potts model on bounded-degree graphs %J Annales de l’Institut Henri Poincaré D %D 2021 %P 459-489 %V 8 %N 3 %U https://www.numdam.org/articles/10.4171/aihpd/108/ %R 10.4171/aihpd/108 %G en %F AIHPD_2021__8_3_459_0
Bencs, Ferenc; Davies, Ewan; Patel, Viresh; Regts, Guus. On zero-free regions for the anti-ferromagnetic Potts model on bounded-degree graphs. Annales de l’Institut Henri Poincaré D, Tome 8 (2021) no. 3, pp. 459-489. doi : 10.4171/aihpd/108. https://www.numdam.org/articles/10.4171/aihpd/108/
- On the zeroes of hypergraph independence polynomials, Combinatorics, Probability and Computing, Volume 33 (2024) no. 1, p. 65 | DOI:10.1017/s0963548323000330
- Uniqueness of the Gibbs measure for the 4-state anti-ferromagnetic Potts model on the regular tree, Combinatorics, Probability and Computing, Volume 32 (2023) no. 1, p. 158 | DOI:10.1017/s0963548322000207
- Uniqueness of the Gibbs Measure for the Anti-ferromagnetic Potts Model on the Infinite
-Regular Tree for Large , Journal of Statistical Physics, Volume 190 (2023) no. 8 | DOI:10.1007/s10955-023-03145-z - Efficient sampling and counting algorithms for the Potts model on ℤd at all temperatures, Random Structures Algorithms, Volume 63 (2023) no. 1, p. 130 | DOI:10.1002/rsa.21131
- Lee–Yang zeros and the complexity of the ferromagnetic Ising model on bounded-degree graphs, Forum of Mathematics, Sigma, Volume 10 (2022) | DOI:10.1017/fms.2022.4
- Correlation Decay and Partition Function Zeros: Algorithms and Phase Transitions, SIAM Journal on Computing (2022), p. FOCS19-200 | DOI:10.1137/20m1317384
Cité par 6 documents. Sources : Crossref